# SDR SWAA041531

- Difficulty date: June 1, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 70,332 hours, 77,869 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446519
- Part serial: 0551
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 L/E SLAT WOULD NOT RETRACT, VISUALLY CONFIRMED.  REMOVED AND REPLACED NR 2 L/E SLAT ACTUATOR PER MM.
